Alert archive / Nebraska / River Flood Warnings in 2010
River Flood Warning 9, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at Jun 13, 2010, 6:02 PM CDT for Lincoln County, Nebraska. It took effect at Jun 14, 2010, 1:00 AM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2010, 6:02 PM CDT (23:02 UTC)
- In effect from
- Jun 14, 2010, 1:00 AM CDT
- Expired
- Jun 15, 2010, 12:27 PM CDT
- In force
- 35 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- Moderate
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at North Platte (NPTN1).
- Action stage
- 5.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06693000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
013 WGUS43 KLBF 132302 FLWLBF BULLETIN -IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 602 PM CDT SUN JUN 13 2010 ...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY RECENT HEAVY RAINS WILL CAUSE THE NORTH PLATTE RIVER NEAR NORTH PLATTE TO RISE ABOVE FLOOD STAGE...6.0 FEET...EARLY MONDAY MORNING...AND CONTINUE TO RISE TO NEAR 6.3 FEET TUESDAY...BEFORE SLOWLY FALLING. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-142302- /O.NEW.KLBF.FL.W.0009.100614T0600Z-100618T0600Z/ /NPTN1.2.ER.100614T0600Z.100615T1800Z.100617T0600Z.NR/ 602 PM CDT SUN JUN 13 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLOOD WARNING FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * FROM LATE TONIGHT TO LATE THURSDAY NIGHT. * AT 5:00 PM SUNDAY THE STAGE WAS 5.9 FEET. * FLOOD STAGE IS 6.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO NEAR 6.3 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 6.4 FEET...MAJOR AND WIDESPREAD FLOODING OF LOW LYING AND AGRICULTURAL LAND OCCUR ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM THE HIGHWAY 83 BRIDGE TO 4 MILES WEST FOR AREAS SOUTH OF NORTH RIVER ROAD. OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE RIVER. FLOODING OCCURS WITH WATER ENCROACHING INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH RIVER ROAD, WITH ACCESS TO PROPERTIES SIGNIFICANTLY IMPAIRED. WIDESPREAD FLOODING OCCURS ALONG NORTH SIDE OF CODY PARK. $$
3 follow-up statements
569 WGUS83 KLBF 141730 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1230 PM CDT MON JUN 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY. RECENT HEAVY RAINFALL WILL CAUSE THE NORTH PLATTE RIVER NEAR NORTH PLATTE TO REMAIN NEAR OR SLIGHTLY ABOVE FLOOD STAGE THROUGH TUESDAY...BEFORE SLOWLY FALLING FOR THE REMAINDER OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-151730- /O.EXT.KLBF.FL.W.0009.000000T0000Z-100617T0000Z/ /NPTN1.1.ER.100614T1120Z.100614T1800Z.100616T0000Z.NR/ 1230 PM CDT MON JUN 14 2010 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * AT 12:30 PM MONDAY THE STAGE WAS 6.0 FEET. * FLOOD STAGE IS 6.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 6.2 FEET...MODERATE AND MORE WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND OCCUR ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. WATER ENCROACHMENT INTO SOME RESIDENCES PROPERTY BEGINS ALONG AND SOUTH OF NORTH RIVER ROAD. WATER ENCROACHMENT INTO LOW LYING AREAS OF CODY PARK WORSENS. CHILDREN SHOULD BE CAUTIONED AGAINST PLAYING IN THE WATER ALONG THE BANKS OF THE RIVER, ESPECIALLY NEAR CODY PARK. * IMPACT...AT 6.0 FEET...MINOR FLOODING OF LOW LYING AND AGRICULTURAL LAND BEGINS ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR WATER INSTRUSIONS INTO LOW LYING AREAS OF CODY PARK IN NORTH PLATTE BEGIN. CHILDREN SHOULD BE CAUTIONED AGAINST PLAYING IN THE WATER ALONG THE BANKS OF THE RIVER, ESPECIALLY NEAR CODY PARK. * IMPACT...AT 5.7 FEET...MINOR OVERFLOWS OF LOW LYING AND AGRICULTURAL LAND BEGIN ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. $$
449 WGUS83 KLBF 150219 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 919 PM CDT MON JUN 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA.. NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY RECENT HEAVY RAINFALL WILL CAUSE THE NORTH PLATTE RIVER NEAR NORTH PLATTE TO REMAIN NEAR OR SLIGHTLY ABOVE FLOOD STAGE THROUGH TUESDAY...BEFORE SLOWLY FALLING FOR THE REMAINDER OF THE WEEK. FLOOD STAGE ON THE NORTH PLATTE RIVER AT NORTH PLATTE IS 6.0 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-160219- /O.CON.KLBF.FL.W.0009.000000T0000Z-100617T0000Z/ /NPTN1.1.ER.100614T1120Z.100615T0600Z.100616T0000Z.NR/ 919 PM CDT MON JUN 14 2010 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * AT 9:00 PM MONDAY THE STAGE WAS 6.0 FEET. * FLOOD STAGE IS 6.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 6.4 FEET...MAJOR AND WIDESPREAD FLOODING OF LOW LYING AND AGRICULTURAL LAND OCCUR ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM THE HIGHWAY 83 BRIDGE TO 4 MILES WEST FOR AREAS SOUTH OF NORTH RIVER ROAD. OVERFLOWS OCCUR ALONG THE SOUTH BANK OF THE RIVER. FLOODING OCCURS WITH WATER ENCROACHING INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH RIVER ROAD, WITH ACCESS TO PROPERTIES SIGNIFICANTLY IMPAIRED. WIDESPREAD FLOODING OCCURS ALONG NORTH SIDE OF CODY PARK. * IMPACT...AT 6.2 FEET...MODERATE AND MORE WIDESPREAD OVERFLOWS INTO LOW LYING AND AGRICULTURAL LAND OCCUR ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. WATER ENCROACHMENT INTO SOME RESIDENCES PROPERTY BEGINS ALONG AND SOUTH OF NORTH RIVER ROAD. WATER ENCROACHMENT INTO LOW LYING AREAS OF CODY PARK WORSENS. CHILDREN SHOULD BE CAUTIONED AGAINST PLAYING IN THE WATER ALONG THE BANKS OF THE RIVER, ESPECIALLY NEAR CODY PARK. * IMPACT...AT 6.0 FEET...MINOR FLOODING OF LOW LYING AND AGRICULTURAL LAND BEGINS ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. MINOR WATER INSTRUSIONS INTO LOW LYING AREAS OF CODY PARK IN NORTH PLATTE BEGIN. CHILDREN SHOULD BE CAUTIONED AGAINST PLAYING IN THE WATER ALONG THE BANKS OF THE RIVER, ESPECIALLY NEAR CODY PARK. * IMPACT...AT 5.7 FEET...MINOR OVERFLOWS OF LOW LYING AND AGRICULTURAL LAND BEGIN ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. $$ HIRSCH
579 WGUS83 KLBF 151727 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1227 PM CDT TUE JUN 15 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY. THE FLOOD WARNING WHICH WAS IN EFFECT FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE HAS BEEN CANCELLED. AT 12 PM CDT...THE RIVER STAGE WAS AT 5.8 FEET AND WAS 0.2 FEET BELOW THE FLOOD STAGE OF 6.0 FEET. THE RIVER IS FORECAST TO SLOWLY FALL TO 5.6 FEET BY WEDNESDAY AFTERNOON. STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO ... RADIO OR TELEVISION STATIONS. && NEC111-151757- /O.CAN.KLBF.FL.W.0009.000000T0000Z-100617T0000Z/ /NPTN1.1.ER.100614T1120Z.100614T1200Z.100614T1511Z.NR/ 1227 PM CDT TUE JUN 15 2010 THE FLOOD WARNING IS CANCELLED FOR THE NORTH PLATTE RIVER NEAR NORTH PLATTE. * AT 12:00 PM TUESDAY THE STAGE WAS 5.8 FEET. * FLOOD STAGE IS 6.0 FEET. * FELL BELOW FLOOD STAGE AT 10 AM TODAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.7 FEET BY TOMORROW MORNING. * IMPACT...AT 5.7 FEET...MINOR OVERFLOWS OF LOW LYING AND AGRICULTURAL LAND BEGIN ALONG THE NORTH BANK OF THE NORTH PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Jun 13, 3:11 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 13, 3:11 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT SUN JUN 13 2010 .DISCUSSION... HEAVY RAINFALL THE PAST 7 DAYS HAS BEEN EXTREME. AMOUNTS RANGE FROM 1.5 TO 2 INCHES IN CHASE COUNTY TO 4 TO 8 INCHES MCPHERSON...LOGAN...HOOKER...THOMAS...SOUTHERN CHERRY...BROWN... ROCK...BOYD...HOLT...BLAINE...LOUP...GARFIELD...WHEELER...AND NORTHERN CUSTER COUNTY. THIS ENCOMPASSES ABOUT HALF THE THE FORECAST AREA. LOCALLY 10 INCHES HAVE BEEN OBSERVED FROM NEAR BREWSTER AND TAYLOR NORTHEAST TO NEAR ONEILL. IT IS LIKELY DECADES SINCE RAINFALL OF THIS MAGNITUDE HAS IMPACTED THE FORECAST AREA IN ONLY A WEEK PERIOD. REGIONAL RADAR MOSAIC INDICATED CONVECTION FIRING UP ALONG APPROACHING DISTURBANCE FROM NEAR AKRON CO THROUGH GARDEN CITY KS. WIDESPREAD SHOWERS AND STORMS ONGOING NERN CO INTO THE NEBR PNHDL AND SERN WY IN VICINITY OF UPPER LOW NOW LOCATED ACROSS NWRN CO. KLNX RADAR SHOWS DEEP EASTERLY FROM SFC TO 10K FEET AGL WITH DEEP VEERING PROFILE. 12Z U/A SOUNDING...PWS 173 PERCENT OF NORMAL AT KLBF AND 152 PERCENT AT KDEN INDICATED DEEP MOISTURE STILL AVAILABLE. PREFERRED MODEL IS ACTUALLY THE REGIONAL GEM MODEL WRT PREVIOUS PRECIPITATION PLACEMENT AND LOCATION OF CURRENT DEVELOPMENT. SHOWERS EXPECTED TO BECOME CATEGORICAL WITH WIDESPREAD ACROSS SWRN NEBR LATE THIS AFTN AND EARLY EVENING...SPREADING NORTHEAST OVERNIGHT. 12HR QPFS EXPECTED TO RANGE FROM A HALF INCH TO ONE INCH. SOME AREAS WILL HOPEFULLY BE LESS...ALTHOUGH ANY CONVECTIVE CLUSTER COULD YIELD LOCAL AMOUNTS UP TO 2 INCHES. THIS WILL LIKELY ATTRIBUTE TO ADDITIONAL FLOODING IN ALREADY FLOODED AREAS. MANY ROADS HAVE BECOME WASHED OUT OR COVER WITH WATER AND SOME BRIDGES ALSO CLOSED. ON MONDAY...UPPER LOW FCST TO DEEPEN INTO NWRN SOUTH DAKOTA WITH A CONTINUED THREAT FOR SCATTERED SHOWERS AND TSTMS. RAINFALL AMOUNTS HOWEVER SHOULD BE A QUARTER INCH OR LESS AND LACK IN COVERAGE...SO SOME AREAS SHOULD BEGIN TO IMPROVE...EXCEPT FOR MANY RIVERS WHICH WILL STILL BE ON THE RISE. WILL KEEP A SLIGHT CHC MONDAY NIGHT AS UPPER LOW SWINGS EAST INTO ERN SOUTH DAKOTA AND MINNESOTA. DRIER AND SEASONABLE CONDITIONS TO SET IN TUESDAY THROUGH SUNDAY. STILL AT LEAST A SLIGHT CHANCE FOR TSTMS LATE TUESDAY NIGHT THROUGH THURSDAY NIGHT AS ANOTHER UPPER TROUGH DIGS FROM THE PAC NW INTO WY AND ERN MONTANA. THIS UPPER LOW FCST TO TRACK FURTHER NORTHWEST AND NOT SET UP LIKE CURRENT SYSTEM HAS. A MENTION AGAIN SATURDAY AND SATURDAY NIGHT AS AN UPPER RIDGE BUILDS IN FROM THE SRN PLAINS AND SFC LOW IN NRN KS WITH TSTMS POSSIBLE NORTH OF THE FROM ACROSS NEBR. && .AVIATION... MIXTURE OF LOW END MVFR AND IFR CONDITIONS IN PLACE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON. ONE BATCH OF PCPN MOVING OUT OF NORTH CENTRAL NEB AND NEW DEVELOPMENT ACROSS THE SOUTHWEST. AS THIS NEW BATCH OF PCPN SHOULD MOVE ACROSS CWA THROUGH THE NITE LEADING TO RESTRICTIONS TO VSBYS FROM RAIN AND FOG WHILE LOWERED CIGS SHOULD PERSISTS. FOR KLBF AND KVTN TERMINALS EXPECT IFR FLIGHT RULES TO BE THE MOST PERSISTENT THOUGH LIFR WOULD NOT BE OUT OF QUESTION IN THE HEAVIER RAIN SHOWERS. DRIER AIR MOVING IN ALOFT...BEHIND THE AREA OF PCPN...MAY LEAD TO LOWERING CIGS AND FOG IN SW NEB TOWARD MORNING. LIFR WOULD MOST LIKELY BECOME MORE WIDESPREAD...BUT CONFIDENCE TOO LOW ATTM TO PLACE IN TAF AND WILL CONTINUE TO MONITOR. && .HYDROLOGY... MAJOR CONCERNS ABOUT AREA HYDROLOGIC CONDITIONS PERSIST THIS AFTERNOON. ELKHORN RIVER IS AT RECORD LEVELS ATTM AND HYDROGRAPH SHOWS NO TREND IN SLOWING. SOUTH FORK OF THIS RIVER ALSO RUNNING HIGH AND HAVE SOME CONCERN ABOUT THE CONFLUENCE NEAR EWING. THIS RIVER ALREADY HAS TWO MAJOR HIGHWAYS CLOSED. THE OTHER MAJOR RIVERS IN THE NORTH CENTRAL SEEM TO BE HOLDING OR IN DECLINE ATTM THOUGH THE CALAMUS RIVER IS ON THE RISE DUE TO EMERGENCY RELEASES OF UP TO 1K CFS FROM VIRGINIA SMITH...BUT NO PROBLEMS ARE ANTICIPATED BY LOCAL WATER MANAGEMENT PERSONNEL. THE BIGGER PROBLEM IN THE NORTH CENTRAL ATTM IS THE RUNOFF OVER THE SMALLER WATERSHEDS WITH MANY SMALL CREEKS OR DRAWS SENDING WATER OVER AND THROUGH ROADWAYS WITH NUMEROUS BRIDGES ALREADY COMPROMISED. ACROSS SOUTHWEST NEBRASKA MAJORITY OF THE RIVERS/STREAMS ARE IN RETREAT AS WELL WITH THE EXCEPTION BEING THE RED WILLOW CREEK FLOWING INTO RED WILL RES WHICH HAS SHOWN A STEADY INCREASE OF 8FT OVER THE PAST 12 HOURS OR SO. AND FINALLY THE NORTH PLATTE RIVER CONTINUES OUT OF THE BANKS NEAR LEWELLEN BUT CONDITIONS HAVE IMPROVED AT BOTH LISCO AND NORTH PLATTE TO DROP FLOOD WARNING ATTM. SATELLITE AND 88D MOSAIC SHOW THE NEXT ROUND OF PCPN FORMING FROM WESTERN KS INTO NORTHEAST COLORADO. THIS AREA OF PCPN SHOULD CONTINUE TO CONGEAL THROUGH THE AFTERNOON AND LIFT ACROSS THE CWA OVERNIGHT AS THE MAIN UPPER BEGINS TO SHIFT OUT OF THE ROCKIES INTO THE HIGH PLAINS. PWATS RUNNING 150 PERCENT OR HIGHER ABOVE NORMAL ACROSS THE REGION WITH WATER VAPOR/GOES DPI TPW STILL SHOWING TROPICAL TAP. THEREFORE EXPECT SOME OF THE CONVECTION COULD CONTAIN HVY RAINFALL RATES AGAIN WITH WIDESPREAD 1 INCH AMOUNTS POSSIBLE ACROSS MUCH OF THE FORECAST AREA. WORSE CASE SCENARIO WOULD BE AREAS OF 2 INCH AMOUNTS. && .LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH REMAIN IN EFFECT THROUGH MONDAY MORNING NEZ004-022>025-035>038-056>059-069>071-094. && DISCUSSION...ROBERG AVIATION...13 HYDROLOGY...13
Hazardous weather outlook, Jun 13, 3:48 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 PM CDT SUN JUN 13 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-142100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 348 PM CDT SUN JUN 13 2010 /248 PM MDT SUN JUN 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THE UPPER LEVEL LOW OVER THE GREAT BASIN WHICH HAS PRODUCED FLOODING RAINS OVER THE PAST 4 DAYS WILL LIFT NORTH THROUGH THE CENTRAL AND NORTHERN PLAINS TONIGHT. THIS WILL BRING ANOTHER ROUND OF RAINFALL TO WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT. WITH THE VERY MOIST AIR MASS STILL IN PLACE HEAVY RAINFALL CAN NOT BE RULED OUT. GENERALLY RAINFALL AMOUNTS OVERNIGHT SHOULD BE IN THE 1/2 TO 3/4 INCH RANGE...HOWEVER ISOLATED AREAS MAY RECEIVE OVER AN INCH OF NEW PRECIPITATION THROUGH THE NIGHT. MAJOR FLOODING HAS OCCURRED AND THE ADDITIONAL RAIN TONIGHT WILL MOST LIKELY LEAD TO ADDITIONAL PROBLEMS FOR AREA ROADWAYS AND RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RAINFALL WILL BEGIN TO TAPER OFF THROUGH THE DAY ON MONDAY...WITH ONLY LIGHT AMOUNTS OF PRECIPITATION EXPECTED. THIS MAY ALLOW SOME OF THE SMALLER WATERSHEDS TO RECOVER AS RUNOFF MOVES INTO THE BIGGER RIVER SYSTEMS. AS A RESULT THE LARGER RIVER SYSTEMS...ESPECIALLY ALONG THE ELKHORN AND NORTH PLATTE RIVER...WILL REMAIN TO RUN AT ELEVATED TO OUT OF BANK CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON DAMS AND WATERWAYS. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Local storm report, Jun 13, 1:26 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
126 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLOOD BUTTE 42.91N 98.85W
06/12/2010 BOYD NE LAW ENFORCEMENT
POWER POLES TAKEN OUT DUE TO BANK CAVING IN ALONG THE
FLOODING PONCA CREEK NEAR BUTTE.
0454 PM FLOOD LYNCH 42.83N 98.47W
06/12/2010 BOYD NE LAW ENFORCEMENT
WATER FROM FLOODING PONCA CREEK WAS THREATENING THE
HOSPITAL AT LYNCH. SANDBAGGING WAS KEEPING WATER 15 FEET
FROM MAIN ENTRANCE OF HOSPITAL.
0545 PM FLOOD 12 N WAUNETA 40.59N 101.37W
06/12/2010 CHASE NE COUNTY OFFICIAL
WATER FROM FLOODING STINKING WATER CREEK WAS RUNNING
ACROSS COUNTY ROADS NEAR THE CHASE AND HAYES COUNTY LINE.
0700 PM FLOOD 3 S EWING 42.22N 98.34W
06/12/2010 HOLT NE PUBLIC
WATER GOING OVER THE ROAD...ABOUT SIX INCHES DEEP...FROM
THE CACHE CREEK.
0830 PM FLOOD 1 E ONEILL 42.46N 98.63W
06/12/2010 HOLT NE LAW ENFORCEMENT
HIGHWAY 20 EAST OF ONEILL CLOSED DUE TO FLOODING OF
ELKHORN RIVER OVER ROADWAY.
1123 PM HEAVY RAIN PALISADE 40.35N 101.11W
06/12/2010 M1.80 INCH HAYES NE FIRE DEPT/RESCUE
1.80 INCHES OF RAIN IN THE PAST THREE HOURS. MAIN STREET
REPORTED FLOODED.
1142 PM HAIL 5 W STAPLETON 41.48N 100.61W
06/12/2010 E1.00 INCH LOGAN NE CO-OP OBSERVER
HAIL WAS MOSTLY SMALL...BUT A FEW STONES WERE THE SIZE OF
A QUARTER.
&&
MBYRDLocal storm report, Jun 13, 5:15 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
515 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
06/13/2010 M1.61 INCH LINCOLN NE NWS EMPLOYEE
&&
MBYRDLocal storm report, Jun 13, 5:39 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
539 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLOOD 1 NNE HAMLET 40.40N 101.23W
06/13/2010 HAYES NE EMERGENCY MNGR
STINKING WATER CREEK IS OVERFLOWING BANKS AND OVER HAMLET
ROAD.
&&
MBYRDThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:31 PM CDT | Areal Flood Warning | LBF | Chase, Hayes | 12 hr |
| Jun 12, 11:08 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 12, 11:34 PM CDT | Areal Flood Advisory | LBF | Lincoln | 6 hr |
| Jun 12, 11:55 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Rock | 50 min |
| Jun 13, 12:34 AM CDT | Flash Flood Warning | LBF | Blaine, Brown, Custer, Keya Paha, Loup, Rock | 10 hr |
| Jun 13, 1:16 AM CDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 10 hr |
| Jun 13, 5:04 AM CDT | Areal Flood Advisory | LBF | Frontier, Hayes | 6 hr |
| Jun 13, 9:31 AM CDT | Areal Flood Warning | LBF | Chase, Hayes | 12 hr |
| Jun 13, 10:30 AM CDT | Areal Flood Warning | LBF | Blaine, Brown, Cherry, Custer, Keya Paha, Loup and 1 more | 48 hr |
| Jun 13, 11:23 AM CDT | Areal Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 48 hr |
Nearby
River Flood Warnings in Nebraska, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.